International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 1, Pages 31-36
Sequences and series involving the sequence of composite numbers
Hellenic Open University, Patras, Greece
Received 17 April 2001; Revised 2 October 2001
Copyright © 2002 Panayiotis Vlamos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Denoting by and the th prime number and the th composite number, respectively, we prove that both the sequence , defined by , and the series are convergent.